# SDR AALA991168

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: SSA3110
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING TEST BUTTON AT L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING TEST BUTTON AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
